Gaussian estimates for fundamental solutions to certain parabolic systems.

Título inglés Gaussian estimates for fundamental solutions to certain parabolic systems.
Título español Estimaciones gaussianas para las soluciones fundamentales de ciertos sistemas parabólicos.
Autor/es Hofmann, Steve ; Kim, Seick
Revista 0214-1493
Publicación 2004, 48(2): 481-496, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Auscher proved Gaussian upper bound estimates for the fundamental solutions to parabolic equations with complex coefficients in the case when coefficients are time-independent and a small perturbation of real coefficients. We prove the equivalence between the local boundedness property of solutions to a parabolic system and a Gaussian upper bound for its fundamental matrix. As a consequence, we extend Auscher's result to the time dependent case.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales en derivadas parciales ; Ecuaciones parabólicas ; Acotación
Código Z-Math Zbl 1061.35023
Icono pdf Acceso al artículo completo